Revista de la
Unión Matemática Argentina
Matrix moment perturbations and the inverse Szegő matrix transformation
Edinson Fuentes and Luis E. Garza
Volume 60, no. 2 (2019), pp. 573–593

Download PDF


Given a perturbation of a matrix measure supported on the unit circle, we analyze the perturbation obtained on the corresponding matrix measure on the real line, when both measures are related through the Szegő matrix transformation. Moreover, using the connection formulas for the corresponding sequences of matrix orthogonal polynomials, we deduce several properties such as relations between the corresponding norms. We illustrate the obtained results with an example.